# SDR YENA2021031000164

- Difficulty date: March 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N793JB
- Make and model: Airbus A320-232
- Aircraft serial: 4647
- Aircraft time: 37,692 hours, 13,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE OVERHANG BETWEEN RIB7 TO RIB 8 RELATED CPCP MPD TASK 572178-1 ON RH WING REF AEROMAN NR 2021-62518; PERFORMED PERMANENT REPAIR ON EXACTLY LOCATION BTW WX3622 OUTER JACK RIB AND RIB7A WX4013 TRAILING EDGE TOP SKIN LOWER SURFCE ON RH WING IAW EA 57-0044-21 PART #1 PART#2 AND EC A21-165-01. THIS REPAIR IS CLASSIFIED CATAGORY A AND NO FURTHER INSPECTION IS REQUIRED. TOOL USED CALIPER PN 500-197-30 SN A18234378 DUE DATE JUL 20-21 NDT EQUIPMENT PN NORTEC600D SN 60009161631 DUE DATE DEC 01-21 THICKNEWSS GUAGE PN 45MG SN 1300633701 DUE DATE APR 13-21 COMPLETED MX 220 FORM BY CPCP PROGRAM. ALL WORK PERFOMED ON AEROMAN NR 2021-62518
